Oversampling Theorem for Wavelet Subspace

Wen CHEN  Shuichi ITOH  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E81-A   No.1   pp.131-138
Publication Date: 1998/01/25
Online ISSN: 
Print ISSN: 0916-8508
Type of Manuscript: PAPER
Category: Digital Signal Processing
sampling,  oversampling,  scaling function,  wavelet subspaces,  truncation error,  aliasing error,  

Full Text: PDF(537.6KB)>>
Buy this Article

An oversampling theorem for regular sampling in wavelet subspaces is established. The sufficient-necessary condition for which it holds is found. Meanwhile the truncation error and aliasing error are estimated respectively when the theorem is applied to reconstruct discretely sampled signals. Finally an algorithm is formulated and an example is calculated to show the algorithm.